# SDR CALA2025092509251

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 126,354 hours, 19,461 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720710014203
- Part serial: N18100722011100
- Condition: Dirty
- Location: Zone 900
- Part time: 20,154 hours, 2,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 109 BLACK RESIDUE ON HEATING ELEMENT. SMOKED WHEN TURNED ON . STOPPED WHEN TURNED OFF REQUESTED NEF, DDP FOLLOWED AND CB OVEN 109 OPEN AND SECURED.  DEFERRED IAW NEF 25178; CIRCUIT BREAKER OPEN AND SAFETY.  REMOVED AND REPLACED OVEN AT POSITION 109 IAW AMM 25-31-00, OPS CHECKED GOOD.
